# SDR DXTA2025012102048

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 7,283 hours, 5,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: THE EMERGENCY EXIT LIGHT OVER THE MAIN CABIN DOOR, ON THE INSIDE OF THE AIRCRAFT IS INOP AND NOT ILLUMINATING.   PERFORMED EMERGENCY BATTERY OPERATIONAL TEST WITH NO DEFECTS NOTED. IAW CE 680A MM 33-52-01
